Ask an expert
Question

03 Feb 2009

Hormone Imbalance?
Hi
I was wondering if the symptoms I have are due to a hormone inbalance.

I am 29 years old

Symptoms:
Thick Black hair on back of jaw line (about 5 each side), chin (about 4), Thinner black hair on neck(about 5), Thick black hair on Chest(about 2) etc about 6-12 months now
Mild Adult Acne - Last 3 months
Depression in the last 2 weeks
Muscular spasms in my back for the last 2 weeks
Mild problems with sleep last 2 weeks
Severe Period pains - last 2 ovulations
Brown pigmentation marks on face
water retention in feet in the evening (last 2 days)
Loss of Libido (Last 6 months)

Ii had a blood test end of last year where the thyriod counts were not 100%, doctor said I should have another test as it could be due to a virus, I have not yet been back for the blood test

COuld this be due to a hormone imbalance and what should I do?
Answer 405 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

The hairiness, acne and pigmentation could indicate a hormone problem. You should go back for hormone tests.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18748 votes
Vote